# SDR SWAA2021021640499

- Difficulty date: January 9, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERFACE CLOSURE (SKATE ANGLE) MATING SURFACE CHAFED; BS 1120 TO BS 1132 / REMOVED AND REMPLACED SKATE ANGLE AT STR 3R BS1016 TO BS1132 IAW SRM 51-40-02 AND DWG 148A8300 REV C 57049U 13JAN21
